# SDR SWAA2023112820796

- Difficulty date: November 12, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N8553W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63601
- Aircraft time: 19,705 hours, 9,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY R/H EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED BATTERY PACK AT STA 310 PER MM 33-51-06.FWD GALLEY EMERGENCY LIGHTS OPS CHECKED GOOD PER MM 33-51-06;[02] C/W INSPECTION.
